# SDR CALA2025022700460

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141A818029
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY L-1 DOOR BODY TORQUE TUBE LOWER HINGE CUTOUT SUPPORT HOLE CORRODED REF AAR N/R 9939407 REMOVED AND DISCARDED DAMAGEDE LOWER HINGE BOX BODY TORQUE TUBE LOWER HINGE CUTOUT SUPPORT LOCATED AND DRILLED HOLES ON NEW LOWER HINGE BOX AND INSTALLED AS PER SRM 51-40-02-001-0 AND DWG 141A8180 SHEET 8,9,6 AND 3.
